# SDR 98ZZZX3750

- Difficulty date: September 4, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 7314 · Engine Fuel Pump
- Part: Spring
- Part number: RA9093
- Condition: Disintegrated
- Location: Bypass Valve
- Component: Romec, RG37060A
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNIT RECEIVED FOR REPAIR.  UPON INSPECTION, FOUND BYPASS VALVE SPRING DISINTEGRATED AND RELIEF VALVE HOUSING VALVE, LINER, BLADES, AND ROTOR DAMAGED DUE TO SPRING ENTERING PUMP THROUGH RELIEF VALVE HOUSING.
